# SDR IPXA10M58587

- Difficulty date: January 29, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 53,598 hours, 8,930 cycles
- Engine: Pwa PW4460
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT FUSELAGE UNDER HORIZONTAL STAB HAS CORROSION AROUND FASTNER HOLES AND SKIN FROM STA 2033 TO 2160 CUTOUT DAMAGE, FABRICATED AND INSTALLED REPAIR FILLER AND DOUBLER IAW SRM 53-70-01, REPAIR 3, FIG. 201.
